# SDR GTIA96NK006

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING TRAILING EDGE FLAP LOWER FITTING SUPPORT AT XRS324.00 CRACKED.  REPLACED RIGHT WING TRAILING EDGE FLAP LOWER FITTING SUPPORT IAW COOPESA DWG HSE9-57-242 DATED NOV 14, 1995 AND FAA FORM 8110-3 DATED NOV 14, 1995.  (M)
